I'm not sure it's in my skin I feel like it's something on the inside since I have pain in my lower abdomen sometimes. Gas pains would get sharp at times. I don't know why there is traces of blood in my urine. My doctor thinks the blood is from being very active all the time. I was recommended by a nurse to stop taking any supplements with creatine. I was taking a pre workout with creatine in it and my protien shakes also had creatine in it. The pre workout I rarely take though maybe once a week because I don't like taking too much of it so I don't get used to the energy burst. I stopped taking them for only a day but already I feel a lot better not completely but I do notice a big difference so fari it's only been one day though. I'm still not sure this is it though because I've took these supplements on and off for years now and only a few months ago I've started having this problem. I am goning to pick up a probiotic tomorrow maybe that will help further. It also seems the red skin on my penis kind of faded it's more pinkish now then red the area itself never itched or anything there was never any bumps or anything on it it was just simply red skin but the itching itself has been in my urethera like I got something stuck in there and once in awhile itching on my groin area.View Thread
Thanks for the response maybe I should see a different urologist. The earliest dermatologists appointment is Tuesday so I'll see what he says. I asked my urologist if it could be a yeast infection and he said I don't have one is that something that would be detected by urine tests? I even tried rubbing monostat down there for a week. The inching does feel slightly better if I take Benadryl so that has me thinking it might be an allergy I have already changed detergents and switched to white cotton boxers. And today a nurse I talked to suggested I stop taking my workout supplements so maybe that is it. Although I've been taking them supplements long before this happened. Hopefully the dermatologist can shed some light on this and of not I pray to god the cat scan will. I will also have to ask about a probiotic after taking the cipro. The doctor did warn me to not play sports or anything because it will make my tendons weak but didn't mention a probiotic. I better look into a different doctor lolView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.